Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2008 Volume 18 Number 2

Object collections:

Last modified:

Mar 12, 2021

In our library since:

Jun 9, 2008

Number of object content hits:

29 070

All available object's versions:

https://dlibra.bu.uz.zgora.pl/publication/13778

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 18 Number 2 Mar 12, 2021

This page uses 'cookies'. More information